MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY 7.5 RND RSF PAT TL 29 STD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. JRNY 7.5 RND RSF PAT TL 29 STD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 71932925
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set up/ inspection in tka procedure the jrny 7.5 rnd rsf pat tl 29 std was found to be cracked.No delay.There was a s&n back up device available to complete the procedure.No injuries reported at this time.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A review of complaint history did not reveal additional complaints for the listed batch.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY 7.5 RND RSF PAT TL 29 STD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11319808
Report Number1020279-2021-01156
Device Sequence Number17170819
Product Code LXH
UDI-Device Identifier00885556059524
UDI-Public885556059524
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71932925
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1